MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Model Number I400+
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for na results for 3 patient samples on a cobas integra 400 plus module.The customer was prompted to rerun patient samples due to qc and calibration failures from a new na electrode.For patient 1, the initial na result was 124 mmol/l.The repeat result was 131 mmol/l.The initial result was reported outside of the laboratory.The repeat result was deemed correct.On (b)(6) 2022, the initial na results for patient 2 were 129.3 mmol/l and 129.3 mmol/l.On (b)(6) 2022, the repeat results were 134.4 mmol/l, 134.6 mmol/l, and 133.9 mmol/l.On (b)(6) 2022, the initial na results for patient 3 were 130.3 mmol/l, 128.0 mmol/l, and 129.0 mmol/l.On (b)(6) 2022, the repeat result was 134.6 mmol/l.It is unknown if the initial results for patients 2 and 3 were reported outside of the laboratory.The na electrode lot number and expiration date were requested but not provided.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2022 and was acceptable.The qc data provided showed a downward trend but was acceptable.The field service engineer (fse) found that the sodium electrode was faulty.The customer had already replaced the electrode and repeated the affected samples with acceptable results.An ise check was performed successfully.The service maintenance actions performed by the fse and the customer resolved the issue.No further issues were reported after the service visit.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15959760
Report Number1823260-2022-03966
Device Sequence Number12156079
Product Code JGS
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI400+
Device Catalogue Number21029371001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown